Alert archive / Missouri / Freeze Warnings in 2017

Freeze Warning 1, NWS Kansas City, MO

March 10, 201729 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this freeze warning at Mar 10, 2017, 3:14 AM CST for 29 counties in Missouri; 7 counties in Kansas. It took effect at Mar 11, 2017, 12:00 AM CST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2017, 3:14 AM CST (09:14 UTC)
In effect from
Mar 11, 2017, 12:00 AM CST
Expired
Mar 12, 2017, 1:00 PM CDT
In force
36 hr
Issued by
NWS Kansas City, MO
All 36 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Grundy County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Pettis County, MO, Platte County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2331 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

268 
WWUS73 KEAX 100914
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
314 AM CST Fri Mar 10 2017

...FREEZE CONDITIONS TONIGHT MAY CAUSE DAMAGE TO SENSITIVE PLANTS.
SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED SATURDAY
NIGHT KILLING OR DAMAGING SUSCEPTIBLE PLANTS AND TREES...


MOZ029>032-037>040-044>046-101715-
/O.NEW.KEAX.FZ.W.0001.170311T0600Z-170312T1800Z/
Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-
Including the cities of Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, and Boonville
314 AM CST Fri Mar 10 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT CST TONIGHT TO 1 PM CDT
SUNDAY...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Freeze Warning, which is in effect from midnight CST
tonight to 1 PM CDT Sunday. 

* TEMPERATURE...TONIGHT TEMPERATURES WILL DROP TO 26 TO 31
  DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF
  TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO 
  BOTTOM OUT IN THE MID TEENS TO LOWER 20S.

* IMPACTS...TONIGHT UNPROTECTED AND SENSITIVE PLANTS AND TREES MAY
  BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY NIGHT THROUGH
  SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL 
  LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ057-060-103>105-MOZ028-043-053-054-101715-
/O.NEW.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates-
Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, 
Adrian, Rich Hill, Clinton, and Windsor
314 AM CST Fri Mar 10 2017

...FREEZE WARNING IN EFFECT FROM 6 PM CST SATURDAY TO 1 PM CDT
SUNDAY...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Freeze Warning, which is in effect from 6 PM CST
Saturday to 1 PM CDT Sunday. 

* TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF
  TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO
  BOTTOM OUT IN THE MID TEENS TO LOWER 20S.

* IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS 
  OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE 
  SUSCEPTIBLE PLANTS AND TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
6 follow-up statements
328 
WWUS73 KEAX 101655
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1055 AM CST Fri Mar 10 2017

...FREEZE CONDITIONS TONIGHT MAY CAUSE DAMAGE TO SENSITIVE
PLANTS. SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED
SATURDAY NIGHT KILLING OR DAMAGING SUSCEPTIBLE PLANTS AND TREES...

MOZ029>032-037>040-044>046-111100-
/O.CON.KEAX.FZ.W.0001.170311T0600Z-170312T1800Z/
Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-
Including the cities of Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, and Boonville
1055 AM CST Fri Mar 10 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CST TONIGHT TO
1 PM CDT SUNDAY...

* TEMPERATURE...TONIGHT TEMPERATURES WILL DROP TO 26 TO 31 
  DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF 
  TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO 
  BOTTOM OUT IN THE MID TEENS TO LOWER 20S. 

* IMPACTS...TONIGHT UNPROTECTED AND SENSITIVE PLANTS AND TREES 
  MAY BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY NIGHT 
  THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE 
  CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS 
  AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ057-060-103>105-MOZ028-043-053-054-111100-
/O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates-
Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, 
Adrian, Rich Hill, Clinton, and Windsor
1055 AM CST Fri Mar 10 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM CST SATURDAY TO
1 PM CDT SUNDAY...

* TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS 
  OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED 
  TO BOTTOM OUT IN THE MID TEENS TO LOWER 20S. 

* IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS 
  OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE 
  SUSCEPTIBLE PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
615 
WWUS73 KEAX 110925
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
325 AM CST Sat Mar 11 2017

...FREEZE CONDITIONS THIS MORNING MAY CAUSE DAMAGE TO SENSITIVE 
PLANTS. SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED 
SATURDAY NIGHT KILLING OR DAMAGING SUSCEPTIBLE PLANTS AND TREES...

MOZ029>032-037>040-044>046-112200-
/O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/
Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-
Including the cities of Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, and Boonville
325 AM CST Sat Mar 11 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* TEMPERATURE...THIS MORNING TEMPERATURES WILL DROP TO 26 TO 31 
  DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF 
  TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO 
  BOTTOM OUT IN THE MID TEENS TO LOWER 20S. 

* IMPACTS...THIS MORNING UNPROTECTED AND SENSITIVE PLANTS AND 
  TREES MAY BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY 
  NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE 
  CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS 
  AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ057-060-103>105-MOZ028-043-053-054-112200-
/O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates-
Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, 
Adrian, Rich Hill, Clinton, and Windsor
325 AM CST Sat Mar 11 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM CST THIS EVENING TO
1 PM CDT SUNDAY...

* TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF
  TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO
  BOTTOM OUT IN THE UPPER TEENS TO LOWER 20S. 

* IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS 
  OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE 
  SUSCEPTIBLE PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
408 
WWUS73 KEAX 111456
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
856 AM CST Sat Mar 11 2017

...FREEZE CONDITIONS THIS MORNING MAY CAUSE DAMAGE TO SENSITIVE
PLANTS. SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED
SATURDAY NIGHT INTO SUNDAY MORNING KILLING OR DAMAGING 
SUSCEPTIBLE PLANTS AND TREES...

KSZ025-102-MOZ011>017-020>025-033-120000-
/O.EXA.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/
Atchison KS-Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-
Adair-Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Randolph-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Chillicothe, Brookfield, Marceline, Macon, La Plata, and Moberly
856 AM CST Sat Mar 11 2017

...FREEZE WARNING IN EFFECT FROM 6 PM CST THIS EVENING TO 1 PM
CDT SUNDAY...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Freeze Warning, which is in effect from 6 PM CST this
evening to 1 PM CDT Sunday. 

* TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF
  TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO
  BOTTOM OUT IN THE MID TO UPPER TEENS. 

* IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS 
  OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE 
  SUSCEPTIBLE PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ029>032-037>040-044>046-120000-
/O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/
Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-
Including the cities of Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, and Boonville
856 AM CST Sat Mar 11 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* TEMPERATURE...THIS MORNING TEMPERATURES WILL DROP TO 26 TO 31 
  DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF 
  TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO 
  BOTTOM OUT IN THE MID TEENS TO LOWER 20S. 

* IMPACTS...THIS MORNING UNPROTECTED AND SENSITIVE PLANTS AND 
  TREES MAY BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY 
  NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE 
  CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS 
  AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ057-060-103>105-MOZ028-043-053-054-120000-
/O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates-
Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, 
Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, 
Adrian, Rich Hill, Clinton, and Windsor
856 AM CST Sat Mar 11 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM CST THIS EVENING TO
1 PM CDT SUNDAY...

* TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS 
  OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED 
  TO BOTTOM OUT IN THE UPPER TEENS TO LOWER 20S. 

* IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS 
  OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE 
  SUSCEPTIBLE PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
616 
WWUS73 KEAX 112329
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
529 PM CST Sat Mar 11 2017


MOZ029>032-037>040-044>046-120730-
/O.CAN.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/
/O.NEW.KEAX.FZ.W.0002.170312T0000Z-170312T1800Z/
Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-
Including the cities of Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, and Boonville
529 PM CST Sat Mar 11 2017

...FREEZE WARNING IN EFFECT UNTIL 1 PM CDT SUNDAY...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Freeze Warning, which is in effect until 1 PM CDT
Sunday. 

* TEMPERATURE...Tonight into Sunday morning will be below freezing
  for several hours...with temperatures expected to bottom out in
  the low 20s. 

* IMPACTS...several hours of hard freeze conditions will likely 
  kill or badly damage susceptible plants and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ025-057-060-102>105-MOZ011>017-020>025-028-033-043-053-054-
120730-
/O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-
Randolph-Cass-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Moberly, Belton, Raymore, 
Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton,
and Windsor
529 PM CST Sat Mar 11 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* TEMPERATURE...Tonight into Sunday morning will be below freezing
  for several hours...with temperatures expected to bottom out in
  the low 20s to upper teens. 

* IMPACTS...several hours of hard freeze conditions will likely 
  kill or badly damage susceptible plants and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
235 
WWUS73 KEAX 120523
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1123 PM CST Sat Mar 11 2017


KSZ025-057-060-102>105-MOZ011>017-020>025-028-033-043-053-054-
121800-
/O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-
Randolph-Cass-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Moberly, Belton, Raymore, 
Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton,
and Windsor
1123 PM CST Sat Mar 11 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* TEMPERATURE...Tonight into Sunday morning will be below 
  freezing for several hours...with temperatures expected to 
  bottom out in the low 20s to upper teens. 

* IMPACTS...several hours of hard freeze conditions will likely 
  kill or badly damage susceptible plants and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ029>032-037>040-044>046-121800-
/O.CON.KEAX.FZ.W.0002.000000T0000Z-170312T1800Z/
Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-
Including the cities of Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, and Boonville
1123 PM CST Sat Mar 11 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* TEMPERATURE...Tonight into Sunday morning will be below 
  freezing for several hours...with temperatures expected to 
  bottom out in the low 20s. 

* IMPACTS...several hours of hard freeze conditions will likely 
  kill or badly damage susceptible plants and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
395 
WWUS73 KEAX 120826
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
326 AM CDT Sun Mar 12 2017


KSZ025-057-060-102>105-MOZ011>017-020>025-028-033-043-053-054-
121800-
/O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-
Randolph-Cass-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Moberly, Belton, Raymore, 
Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton,
and Windsor
326 AM CDT Sun Mar 12 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* TEMPERATURE...Tonight into Sunday morning will be below 
  freezing for several hours...with temperatures expected to 
  bottom out in the low 20s to upper teens. 

* IMPACTS...several hours of hard freeze conditions will likely 
  kill or badly damage susceptible plants and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ029>032-037>040-044>046-121800-
/O.CON.KEAX.FZ.W.0002.000000T0000Z-170312T1800Z/
Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard-
Johnson MO-Pettis-Cooper-
Including the cities of Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg,
Sedalia, and Boonville
326 AM CDT Sun Mar 12 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* TEMPERATURE...Tonight into Sunday morning will be below 
  freezing for several hours...with temperatures expected to 
  bottom out in the low 20s. 

* IMPACTS...several hours of hard freeze conditions will likely 
  kill or badly damage susceptible plants and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Mar 9, 11:18 PM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 9, 11:18 PM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1118 PM CST Thu Mar 9 2017

.Discussion...
Issued at 252 PM CST THU MAR 9 2017

For the remainder of the afternoon, a cold front will continue
to push south across the CWA through the evening and overnight.
Convection along the leading line of this boundary, currently
positioned just south of the I-70 corridor, will slowly exit the
forecast area coincident with a strengthening surface low centered
near central Missouri. Afternoon high temperatures will be affected
both by the position of the warm front in addition to rain-cooled
areas impacted by ongoing storms. As a result, afternoon
temperatures will range from the lower 50s across northern Missouri
to the mid 60s to lower 70s for the southern counties. This will
mark the last day of unseasonably warm temperatures until late next
week. A Canadian airmass will fill in behind the aforementioned cold
front tonight, bringing Thursday night lows back to the sub-
freezing mark for most areas. This cooling trend will also set the
stage for wintry precip to return to the area beginning Friday
night. Cloud cover will steadily build into the area Friday
afternoon with high temperatures peaking just below normal,
generally in the upper 40s for areas south of the Missouri River,
and mid 30s for areas north of Highway 36.

By Friday night, a deepening shortwave within northwestern flow
aloft will enter the Central Plains, transporting with it mid to
upper level moisture from the eastern Pacific along the periphery of
a western CONUS ridge. Further south, a surface low near the
Southern Plains will bring low level moisture from the Gulf of
Mexico into the southwestern CWA. This will produce a warm nose from
850 hPa to 700 hPa across areas mostly south and southwest of the
Kansas City Metro. This will all combine to set the stage for a
wintry weekend event beginning Friday after midnight. The warm nose
for areas to the south of Kansas City will lead to a brief period of
a wintry mix late Friday night. Given the current temperatures of
roadways, little to no ice accumulation is expected. Further north
across northern to northeastern Missouri, all snow is expected from
the onset of the event. As the cold air mass settles further south,
the thermal profile will cool across all areas, which will lead to a
period of light to moderate snowfall throughout the forecast area
Saturday morning, extending into the afternoon. Accumulations on
roadways are likely across areas north of I-70, though given the
marginally supportive temperatures further south, accumulation on
roadways remains in question. In total, expecting to see
accumulations of 1 to 2 inches north of the Missouri River, with
totals near or just over an inch for areas south. Higher totals are
possible across areas north of Highway 36. These amounts may
change, especially in light of latest trends favoring higher
amounts.

Temperatures will rebound only slight Sunday, though will remain
below seasonal, generally peaking in the upper 30s to lower 40s. The
lingering cold air mass will then set the stage for another round of
wintry precip beginning Sunday night as a clipper-type system dives
over the forecast area. The track of a surface low progged to push
through Central Missouri will determine the extent of liquid rain vs
wintry precip early on, though as of now the entire forecast area
will see a transition to snow by Monday. Temperatures will then
slowly rebound to above normal by the late week as the cold air mass
gives way to a return of warm advection as mid-level ridging
approaches from the west.

&&

.Aviation...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1118 PM CST THU MAR 9 2017

VFR conditions will prevail through the next 24 hours ahead of a
storm that will bring snow to the region starting early Saturday
morning. Expect breezy winds to let up a little as we move through
the day Friday as the pressure gradient eases up. Otherwise, mid-
level clouds will start moving in during the day with low level
cloud cover and snow likely waiting till just after the end of
this TAF cycle to start.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, Mar 9, 4:12 AM CST, 23 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
412 AM CST Thu Mar 9 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
412 AM CST Thu Mar 9 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Isolated severe storms will be possible this afternoon along and
 south of a Gardner to Sedalia line. The main threat with these
 storms will be for large hail.

 More detailed information can be accessed at...
 http://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

 Accumulating snow is likely Friday night into Saturday.
 Accumulations of 2 to 3 inches may be possible along and north of
 Highway 36, with accumulations of one-half to 2 inches south of that
 line.

 More detailed information can be accessed at...
 http://www.weather.gov/eax/hwo

Nearby

Freeze Warnings in Missouri, 2017Freeze Warnings in Kansas, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.